Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 266, NWS Atlanta, GA

December 25, 2009Clayton County, Fayette County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 25, 2009, 11:52 PM EST for Clayton County, Fayette County, Spalding County, Georgia. It took effect at Dec 26, 2009, 12:24 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2009, 11:52 PM EST (04:52 UTC)
In effect from
Dec 26, 2009, 12:24 AM EST
Expired
Dec 26, 2009, 9:47 AM EST
In force
9 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Clayton County, GA, Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 18 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint River near Lovejoy (LOVG1).

Action stage
9 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 260452
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 PM EST FRI DEC 25 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  FLINT RIVER NEAR LOVEJOY AFFECTING CLAYTON...FAYETTE AND SPALDING 
  COUNTIES


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG 
THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE 
FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC063-113-255-261852-
/O.NEW.KFFC.FL.W.0266.091226T0524Z-091226T1920Z/
/LOVG1.1.ER.091226T0524Z.091226T0600Z.091226T1320Z.NO/
1152 PM EST FRI DEC 25 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE FLINT RIVER NEAR LOVEJOY
* FROM LATE TONIGHT UNTIL SATURDAY AFTERNOON.
* AT 11 PM FRIDAY THE STAGE WAS 11.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST TO DEVELOP. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE SHORTLY AFTER MIDNIGHT 
  SATURDAY MORNING AND CONTINUE TO RISE...REACHING NEAR 12.2 FEET BEFORE
  SUNRISE SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATER
  SATURDAY MORNING.
* AT 12 FEET...MINOR FLOODING BEGINS. SEVERAL HOLES AND FAIRWAYS FLOOD AT 
  THE RIVERS EDGE GOLF COURSE. FLOODING OF SOME YARDS BEGINS UPSTREAM OF 
  THE GAGE BETWEEN UPPER RIVERDALE ROAD AND HIGHWAY 138.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET ON MAR 16 2001.
  

$$
2 follow-up statements
000 
WGUS82 KFFC 260707
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 AM EST SAT DEC 26 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  SUWANEE CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  FLINT RIVER NEAR LOVEJOY AFFECTING CLAYTON...FAYETTE AND SPALDING 
  COUNTIES 

  YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND 
  ROCKDALE COUNTIES 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCMULGEE RIVER NEAR LUMBER CITY AFFECTING MONTGOMERY...TELFAIR AND
  WHEELER COUNTIES 

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC021-153-169-207-289-262107-
/O.CON.KFFC.FL.W.0261.000000T0000Z-091229T2015Z/
/MACG1.1.ER.091225T2248Z.091228T0600Z.091229T1415Z.NO/
207 AM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL TUESDAY AFTERNOON. 
* AT 1 AM SATURDAY THE STAGE WAS 18.4 FEET...AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL REMAIN STEADY OR FALL SLIGHTLY THROUGH THE DAY TODAY 
  THEN BEGIN RISING AGAIN SATURDAY NIGHT...REACHING NEAR 19.7 FEET BY 
  EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  TUESDAY MORNING.
* BETWEEN 19 AND 20 FEET...MINOR FLOODING EXPANDS WITH AN INCREASING 
  AMOUNT OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODED 
  NORTH OF THE FIFTH STREET BRIDGE. IN ADDITION...THE LOWEST SECTIONS OF 
  THE CHARLES JONES GATEWAY PARK WILL FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 19.9 FEET ON SEP 19 2004.
  

$$

GAC091-271-315-262106-
/O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.091208T1552Z.091217T1300Z.000000T0000Z.NO/
207 AM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 12 AM SATURDAY THE STAGE WAS 14.4 FEET...AND NEARLY STEADY.
* MODERATE FLOODING IS OCCURRING...AND MODERATE FLOODING IS 
  FORECAST TO CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL REMAIN NEARLY STEADY THROUGH TODAY...THEN BEGIN 
  FALLING.
* AT 14 FEET...MODERATE FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  BEGINS. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE BOAT RAMP 
  ALSO EXPANDS AND ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN 
  ABBEVILLE BECOME INACCESSIBLE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 14.3 FEET ON SEP 30 2009.
  

$$

GAC209-271-309-262106-
/O.CON.KFFC.FL.W.0223.000000T0000Z-000000T0000Z/
/LBRG1.1.ER.091215T1530Z.091221T1415Z.000000T0000Z.NO/
207 AM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR LUMBER CITY
* UNTIL FURTHER NOTICE. 
* AT 1 AM SATURDAY THE STAGE WAS 15.1 FEET...AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST
  TO CONTINUE. 
* FLOOD STAGE IS 15 FEET. 
* THE RIVER WILL REMAIN NEARLY STEADY BETWEEN 15 AND 15.3 FEET 
  THROUGH TUESDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE AFTER 
  THEN.
* AT 15 FEET...MINOR FLOODING CONTINUES WITH WATER OVERFLOWING 
  INTO THE BROAD SWAMPY FLOOD PLAIN. FARM FIELDS ON THE RIGHT BANK 
  FLOOD AND GENERAL AGRICULTURE AND TIMBER INTERESTS ARE AFFECTED 
  BY THE FLOODING. IN ADDITION...WATER REACHES THE TOP OF THE BOAT 
  RAMP NEAR THE HIGHWAY 341 BRIDGE.

$$

GAC117-121-262106-
/O.CON.KFFC.FL.W.0257.000000T0000Z-091227T1800Z/
/APHG1.1.ER.091225T0930Z.091226T1200Z.091227T1200Z.NO/
207 AM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA
* UNTIL SUNDAY AFTERNOON. 
* AT 12 AM SATURDAY THE STAGE WAS 8.4 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST
  TO CONTINUE. 
* FLOOD STAGE IS 7 FEET. 
* THE RIVER WILL CONTINUE RISING...REACHING NEAR 8.6 FEET BY THIS 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* BETWEEN 8 AND 9 FEET...MINOR FLOODING CONTINUES.  MANY WALKING AND 
  BIKING PATHS IN THE ALPHARETTA GREENWAY BECOME UNUSABLE.  DOWNSTREAM...CHATTAHOOCHEE RIVER ROAD INTO THE PARK NEAR ROSWELL 
  AT STATE HIGHWAY 9 AND RIVERSIDE ROAD BEGINS TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 8.4 FEET ON JAN 20 2001.
  

$$

GAC063-113-255-261920-
/O.CON.KFFC.FL.W.0266.000000T0000Z-091226T1920Z/
/LOVG1.1.ER.091226T0615Z.091226T1200Z.091226T1320Z.NO/
207 AM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER NEAR LOVEJOY
* UNTIL THIS AFTERNOON. 
* AT 1 AM SATURDAY THE STAGE WAS 12 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE RISING...REACHING AROUND 12.2 FEET BY SUNRISE 
  SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  THIS AFTERNOON.  
* AT 12.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  FLOODING OF RIVERS EDGE GOLF COURSE BEGINS WITH SEVERAL HOLES AND 
  FAIRWAYS FLOODED. FLOODING OF SOME YARDS BEGINS UPSTREAM OF THE 
  GAGE BETWEEN UPPER RIVERDALE ROAD AND HIGHWAY 138.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.6 FEET ON MAR 16 2001.

$$

GAC217-247-262106-
/O.CON.KFFC.FL.W.0263.000000T0000Z-091227T0834Z/
/MYRG1.1.ER.091226T0445Z.091226T1200Z.091227T0234Z.UU/
207 AM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD
* UNTIL LATE TONIGHT. 
* AT 1 AM SATURDAY THE STAGE WAS 11.1 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 11 FEET. 
* THE RIVER WILL CONTINUE RISING...REACHING NEAR 11.6 FEET LATER THIS 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT.
* AT 11 FEET...MINOR FLOODING OCCURS. SOCKWELL ROAD BEGINS TO FLOOD IN 
  NEWTON COUNTY.
  

$$

GAC059-133-219-262106-
/O.CON.KFFC.FL.W.0260.000000T0000Z-091229T0430Z/
/PNFG1.1.ER.091225T1642Z.091227T1800Z.091228T2230Z.NO/
207 AM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL MONDAY EVENING. 
* AT 1 AM SATURDAY THE STAGE WAS 14.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 11 FEET. 
* THE RIVER WILL CONTINUE RISING...REACHING NEAR 15.5 FEET BY EARLY 
  SUNDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  AFTERNOON.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES NEAR THE RIVER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 15.7 FEET ON SEP 19 2004.
  

$$

GAC209-283-309-262106-
/O.CON.KFFC.FL.W.0225.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.091218T1937Z.091226T1200Z.000000T0000Z.NO/
207 AM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* UNTIL FURTHER NOTICE. 
* AT 1 AM SATURDAY THE STAGE WAS 17.4 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* THE RIVER WILL CONTINUE RISING...REACHING NEAR 17.6 FEET LATER THIS 
  MORNING...THEN BEGIN FALLING.
* BETWEEN 17 AND 18 FEET... MINOR FLOODING EXPANDS INTO THE PASTURES 
  AND WOODLANDS ALONG THE RIVER. SOME HOMES ON DEAD RIVER ROAD IN THE 
  SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED BY WATER AND 
  WATER BEGINS TO COVER PORTIONS OF DEAD RIVER ROAD. ALSO...A 
  CAMPGROUND AND A FEW OUT BUILDINGS BEGIN TO FLOOD SEVERAL MILES SOUTH 
  OF MOUNT VERNON. ELEVEN HOMES IN THE CHEROKEE SAND RIDGE SUBDIVISION 
  BECOME SURROUNDED BY WATER. 
  

$$

GAC135-260737-
/O.CAN.KFFC.FL.W.0264.000000T0000Z-091226T1242Z/
/SWEG1.1.ER.091225T1931Z.091225T2345Z.091226T0525Z.NO/
207 AM EST SAT DEC 26 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE SUWANEE CREEK NEAR SUWANEE
* AT 1 AM SATURDAY THE STAGE WAS 7.7 FEET...AND FALLING.
* FLOOD STAGE IS 8 FEET. 
* THE RIVER WILL CONTINUE FALLING. 
  

$$
000 
WGUS82 KFFC 261447
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
947 AM EST SAT DEC 26 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  FLINT RIVER NEAR LOVEJOY AFFECTING CLAYTON...FAYETTE AND SPALDING 
  COUNTIES

  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES

&&

GAC167-175-303-319-261547-
/O.CAN.KFFC.FL.W.0261.000000T0000Z-091230T0959Z/
/DBNG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
947 AM EST SAT DEC 26 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR DUBLIN.
* AT 8 AM SATURDAY THE STAGE WAS 18.7 FEET...AND FALLING.
* FLOOD STAGE IS 21 FEET. 
* THE RIVER WILL CONTINUE TO FALL TODAY. DUE TO RECENT DISCHARGE FROM
  SINCLAIR DAM...THE RIVER WILL BEGIN TO RISE AGAIN TONIGHT...AND SHOULD
  CREST JUST BELOW FLOOD STAGE ON TUESDAY.
  

$$

GAC063-113-255-261547-
/O.CAN.KFFC.FL.W.0266.000000T0000Z-091226T1920Z/
/LOVG1.1.ER.091226T0615Z.091226T1000Z.091226T1321Z.NO/
947 AM EST SAT DEC 26 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE FLINT RIVER NEAR LOVEJOY
* AT 9 AM SATURDAY THE STAGE WAS 11.8 FEET...AND FALLING.
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE TO FALL FOR THE NEXT FEW DAYS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 25, 5:50 PM EST, 6 hours 2 minutes earlier.

Area forecast discussion, Dec 25, 5:50 PM EST, 6 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EST FRI DEC 25 2009

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
CURRENT RADAR LOOP SHOWS THE SHOWERS FINALLY EXITING EAST GA THIS
AFTERNOON AS FRONTAL SYSTEM MOVES NE UP THE EASTERN SEABOARD. LATEST
SATELLITE LOOP SHOWS SOME LOW TO MID LEVEL CLOUDS STILL STREAMING
ACROSS THE AREA...MOSTLY ASSOCIATED WITH THE WRAP AROUND MOISTURE
FROM THE MAIN LOW PRESSURE CENTER NOW OVER IA/MN/WI. HIGH PRESSURE
IS BEGINNING TO BUILD INTO THE AREA FROM THE SW AND WILL CONTINUE TO
THROUGH THE WEEKEND. THIS RIDGE SHOULD KEEP NORTH AND CENTRAL GA DRY
THROUGH SAT BUT THERE IS A WEAK WAVE THAT MOVE NE OUT OF THE GULF SUN
AND MOVES MAINLY ACROSS THE PANHANDLE OF FL AND S GA. THIS WAVE DOES
BRING DECENT MOISTURE UP ACROSS CENTRAL GA SUN SO HAVE PUT IN A
SLIGHT CHANCE OF PRECIP DURING THE DAY. THIS WAVE DOES NOT HAVE MUCH
INSTABILITY WITH IT SO NOT EXPECTING ANYTHING MORE THAN SOME
ISOLATED SHOWERS IF ANYTHING AT ALL. THE REST OF THE AREA SHOULD
ONLY SEE SOME INCREASED CLOUD COVER. LOOKS LIKE THE WINDS ACROSS N
GA HAVE FINALLY SUBSIDED SO WILL DROP THE WIND ADVISORY AT 20Z THIS
AFTERNOON.

.LONG TERM /MONDAY THROUGH FRIDAY/...
ANOTHER RIDGE BUILD BACK IN BEHIND THE WAVE THAT MOVES THROUGH ON
SUN. THIS RIDGE LOOKS TO KEEP THE REGION DRY THROUGH WED. BOTH GFS
AND ECMWF SHOW ANOTHER GULF LOW DEVELOPING WEDNESDAY NIGHT...THEN
TRACKING ACROSS NORTH OR CENTRAL FL ON THURSDAY. THIS WOULD BE
SPREAD CLOUDS AND RAIN CHANCES OVER MUCH OF THE AREA ON THURSDAY. IT
APPEARS THIS WILL BE AN OVERRUNNING EVENT WITH A COLD STABLE RAIN ON
TAP. THEREFORE...WILL SHOW NO MENTION OF THUNDER AT THIS TIME.

&&
.AVIATION...
PRESSURE GRADIENT WILL CONTINUE TO WEAKEN OVERNIGHT...AS LOW OVER
THE MSRVR VLY SLOWLY LIFTS TO THE NORTHEAST. WINDS SHOULD REMAIN
WESTERLY AROUND 10 KTS OR LESS. AS THE RIDGE BUILDS FROM THE WESTERN
GULF...CLOUD COVER CURRENTLY BKN 2-3 THSD FTS...BECMG SCTD AROUND
03Z AND CLEARING BY 12Z. VSBYS UNLIMITED.

&&

TO THIN WITH CEILING AROUND TWO THOUSAND FEET
.PRELIMINARY POINT TEMPS/POPS...
ATHENS          29  54  33  53  31 /   0   0   0   5  10
ATLANTA         28  51  33  52  30 /   0   0   0   5  10
BLAIRSVILLE     27  49  25  46  26 /   0   0   0   5  10
CARTERSVILLE    28  50  25  50  26 /   0   0   0   5   5
COLUMBUS        31  53  33  53  32 /   0   0   0  10  10
GAINESVILLE     28  50  32  49  30 /   0   0   0   5  10
MACON           32  52  32  54  31 /   0   0   0  10  10
ROME            30  51  29  52  28 /   0   0   5   5  10
PEACHTREE CITY  28  51  25  51  26 /   0   0   0   5  10
VIDALIA         34  58  30  54  31 /   0   0   0  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Dec 25, 3:57 PM EST, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EST FRI DEC 25 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-262100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
357 PM EST FRI DEC 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
THE COLD FRONT HAS PUSHED EAST OF GEORGIA...WHILE THE ASSOCIATED LOW
PRESSURE SYSTEM OVER THE MISSISSIPPI VALLEY CONTINUES TO LIFT
NORTHEASTWARD. MEANWHILE...HIGH PRESSURE OVER THE WESTERN GULF
WILL BUILD EASTWARD PROVIDING CLEARING CONDITIONS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 11:40 PM ESTRiver Flood WarningFFCButts, Henry, Newton12 hr
Dec 26, 6:05 AM ESTRiver Flood WarningFFCWashington, Wilkinson21 hr
Dec 26, 1:11 PM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.